Haribhau L. Tidke, Gajanan S. Patil, Rupesh T. More

DOI Number
First page
Last page


In this paper, we study the existence, uniqueness and other properties of solutions of differential equation of fractional order involving the Caputo fractional derivative. The tool employed in the analysis is based on application of S− iteration method. The study of qualitative properties in general required differential and integral inequalities, and here S−iteration method itself has equally important contribution to study various properties such as dependence on initial data, closeness of solutions and dependence on parameters and functions involved therein. Finally, we present an example in support of all proved results.


Existence and uniqueness, Normal S-iterative method, Fractional deriva- tive, Continuous dependence, Closeness, Parameters

Full Text:



bibitem{a1} {sc R. Agarwal, D. O'Regan, {rm and} D. Sahu}: textit{Iterative construction of fixed

points of nearly asymptotically nonexpansive mappings}. Journal of

Nonlinear and Convex Analysis {bf 8}(2007), 61--79.

bibitem{a2} {sc Y. Atalan {rm and} V. Karakaya}: textit{Iterative solution of functional Volterra-Fredholm integral

equation with deviating argument}. Journal of Nonlinear and Convex

Analysis {bf 18}(4)(2017), 675--684.

bibitem{ak} {sc Y. Atalan {rm and} V. Karakaya}: textit{Stability of Nonlinear

Volterra-Fredholm Integro Differential Equation: A Fixed Point

Approach}. Creative Mathematics and Informatics {bf 26}

(3)(2017), 247--254.

bibitem{a3} {sc Y. Atalan {rm and} V. Karakaya}: textit{An example of data dependence result for the class of

almost contraction mappings}. Sahand Communications in

Mathematical Analysis(SCMA) {bf 17}1(2020), 139--155.

bibitem{a4} {sc Y. Atalan, F. Gürsoy {rm and} A. R. Khan}: textit{Convergence of

S-iterative method to a solution of Fredholm integral equation and

data dependency}. Facta Universitatis, Ser. Math. Inform. {bf

}4(2021), 685--694.

bibitem{b1} {sc V. Berinde {rm and} M. Berinde}: textit{The fastest Krasnoselskij iteration for approximating

fixed points of strictly pseudo-contractive mappings}. Carpathian

J. Math. {bf21}(1-2)(2005), 13--20.

bibitem{b2} {sc V. Berinde}: textit{ Existence and approximation of solutions of some

first order iterative differential equations}. Miskolc

Mathematical Notes {bf 11} 1 (2010), 13--26.

bibitem{c2} {sc C. E. Chidume}: textit{Iterative approximation of fixed points of

Lipschitz pseudocontractivemaps}. Proceedings of the American

Mathematical Society {bf 129} 8 (2001), 2245--2251.

bibitem{c3} {sc R. Chugh, V. Kumar {rm and} S. Kumar}: textit{Strong Convergence of a new three

step iterative scheme in Banach spaces}. American Journal of

Computational Mathematics {bf 2}(2012), 345--357.

bibitem{d0} {sc M. B. Dhakne {rm and} H. L. Tidke}: textit{Existence and uniqueness of solutions of nonlinear mixed integrodifferential equations

with nonlocal condition in banach spaces}. Electronic Journal of

Differential Equations, {bf 2011} 31(2011), 1--10.

bibitem{d1} {sc M. Dobritoiu}: textit{An integral equation with modified argument}. Stud. Univ. Babes¸-Bolyai Math. XLIX

(3) (2004), 27--33.

bibitem{d3} {sc M. Dobritoiu}: textit{System of integral equations with modified argument}. Carpathian J.

Math. {bf 24} 2(2008), 26--36.

bibitem{d4} {sc M. Dobritoiu}: textit{A nonlinear Fredholm integral equation}. TJMM {bf 1}(1-2)(2009), 25--32.

bibitem{d5} {sc M. Dobritoiu}: textit{A class of nonlinear integral equations}. TJMM {bf 4} 2 (2012), 117--123.

bibitem{d6} {sc M. Dobritoiu}: textit{The approximate solution of a Fredholm integral

equation}. International Journal of Mathematical Models and

Methods in Applied Sciences, Vol.8(2014), pp. 173-180.

bibitem{d7} {sc M. Dobritoiu}: textit{The existence and uniqueness of the solution of a nonlinear

fredholmvolterra integral equation with modified argument via

geraghty contractions}. Mathematics 2020, 9, 29,

https://dx.doi.org/ 10.3390/math9010029.

bibitem{Geji} {sc V. Daftardar-Gejji {rm and} H. Jafari}: textit{Analysis of a system of nonautonomous fractional differential

equations involving Caputo derivatives}. J. Math. Anal. Appl. {bf

} (2007), 1026-1033.

bibitem{g1} {sc F. Gürsoy {rm and} V. Karakaya}: textit{Some Convergence and Stability Results

for Two New Kirk Type Hybrid Fixed Point Iterative Algorithms}.

Journal of Function Spaces doi:10.1155/2014/684191, 2014.

bibitem{g2} {sc F. Gürsoy, V. Karakaya {rm and} B. E. Rhoades}: textit{Some Convergence and Stability

Results for the Kirk Multistep and Kirk-SP Fixed Point Iterative

Algorithms}. Abstract and Applied Analysis

doi:10.1155/2014/806537, 2014.

bibitem{h} {sc E. Hacioglu, F. Gürsoy, S. Maldar, Y. Atalan, {rm and} G.

V. Milovanovic}: textit{Iterative approximation of fixed points

and applications to two-point second-order boundary value problems

and to machine learning}. Applied Numerical Mathematics, {bf 167}

(2021), 143--172.

bibitem{h1} {sc N. Hussain, A. Rafiq, B. Damjanovi$acute{mbox{c}}$ {rm and} R. Lazovi$acute{mbox{c}}$}: textit{On rate of convergence

of various iterative schemes}. Fixed Point Theory and Applications

{bf 1} (2011), 1--6.

bibitem{i1} {sc S. Ishikawa}: textit{Fixed points by a new iteration method}. Proceedings

of the American Mathematical Society {bf 449} (1974), 147--150.

bibitem{k1} {sc S. M. Kang, A. Rafiq {rm and} Y. C. Kwun}: textit{Strong convergence for hybrid $S-$ iteration

scheme}. Journal of Applied Mathematics (2013), Article ID

, 4 Pages, http://dx.doi.org/10.1155/2013/705814.

bibitem{k2} {sc S. H. Khan}:textit{ A Picard-Mann hybrid iterative process}. Fixed Point Theory

and Applications {bf 1} (2013), 1--10.

bibitem{KST} {sc A. A. Kilbas, H. M. Srivastava {rm and} J. J. Trujillo}:

textit{Theory and Applications of Fractional Differential

Equations}. {bf 204} Elsevier, Amsterdam, 2006.

bibitem{m1} {sc S. Maldar, F. Gürsoy, Y. Atalan {rm and} M. Abbas}: textit{On a three-step

iteration process for multivalued Reich- Suzuki type

a-nonexpansive and contractive mappings}. Journal of Applied

Mathematics and Computing, (2021), 1--21.

bibitem{m2} {sc S. Maldar}: textit{Iterative algorithms of generalized nonexpansive

mappings and monotone operators with application to convex

minimization problem}. Journal of Applied Mathematics and

Computing, (2021), 1--28.

bibitem{P} {sc I. Podlubny}: textit{Fractional Differential Equations}. Academic Press, New York, 1999.

bibitem{p1} {sc B. G. Pachpatte}: textit{On Fredholm type integrodifferential equation}. Amkang Journal

of Mathematics {bf 39} 1(2008), 85--94.

bibitem{p2} {sc B. G. Pachpatte}: textit{On higher order Volterra-Fredholm integrodifferential

equation}. Fasciculi Mathematici 47(2007), 35--48.

bibitem{s1} {sc D. R. Sahu}: textit{Applications of the S-iteration process to

constrained minimization problems and split feasibility problems}.

Fixed Point Theory {bf 12} 1(2011), 187--204.

bibitem{s2} {sc D. R. Sahu {rm and} A. Petrus¸el}: textit{Strong convergence of iterative

methods by strictly pseudocontractive mappings in Banach spaces}.

Nonlinear Analysis: Theory, Methods & Applications {bf 74}

(2011), 6012--6023.

bibitem{s3} {sc S. Soltuz {rm and} T. Grosan}: textit{Data dependence for Ishikawa iteration when dealing with

contractive-like operators}. Fixed Point Theory Appl, 2008,

(2008). https://doi.org/10.1155/2008/242916.

DOI: https://doi.org/10.22190/FUMI220118001T


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)